MAUDE Adverse Event Report: ARTHREX, INC. PASSER, CERCLAGE WIRE, BENT; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

ARTHREX, INC. PASSER, CERCLAGE WIRE, BENT; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number PASSER, CERCLAGE WIRE, BENT
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/18/2022
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2022 it was reported by a sales representative via sems that the ar-5050-10 guide wire passer is broken in half.This was discovered during use in a procedure.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Complaint confirmed.One unpackaged ar-5050-10 was received for investigation.Visual inspection identified that the curved shaft of the returned ar-5050-10 had broken from the handle at the weld.No further breakage was present.Dimensional analysis of the shaft width proximal to the weld using digital micrometer id: 224 concluded that the device met design specifications.The cause remains undetermined.

Brand Name
PASSER, CERCLAGE WIRE, BENT
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key13472149
Report Number1220246-2022-04430
Device Sequence Number19260908
Product Code LXH
UDI-Device Identifier00888867233768
UDI-Public00888867233768
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPASSER, CERCLAGE WIRE, BENT
Device Catalogue NumberAR-5050-10
Device Lot Number47321811
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/18/2022
Supplement Date Received by Manufacturer01/18/2022
Initial Report FDA Received Date02/07/2022
Supplement Report FDA Received Date03/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/19/2018
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown